# SDR SIMA20220204002

- Difficulty date: February 4, 2022
- Submitted: February 6, 2022
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000504
- Aircraft time: 16,466 hours, 10,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHTS WORN-C/A-FOUND FIRST 3 PHOTOLUMINESCENT LIGHT STRIPS ENTERING THE FWD MAIN CABIN TO HAVE WATER WEAR. RAR AFFECTED EMERGENCY INDICATOR STRIP LIGHTS IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED. OPC GOOD.
